Problèmes de Géométrie arithmétique

Harris Hancock

Journal de Mathématiques Pures et Appliquées (1917)

  • Volume: 3, page 217-246
  • ISSN: 0021-7874

How to cite


Harris Hancock. "Problèmes de Géométrie arithmétique." Journal de Mathématiques Pures et Appliquées 3 (1917): 217-246. <>.

author = {Harris Hancock},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {217-246},
title = {Problèmes de Géométrie arithmétique},
url = {},
volume = {3},
year = {1917},

AU - Harris Hancock
TI - Problèmes de Géométrie arithmétique
JO - Journal de Mathématiques Pures et Appliquées
PY - 1917
VL - 3
SP - 217
EP - 246
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.